# SDR DALA2023072105894

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,898 hours, 1,623 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3569 1L AND 2L DOOR PRESSURE LIGHT FLASHING ON ARRIVAL. CORRECTIVE ACTION: EXTINGUISHED AFTER 1 MIN. CONFIRMED NO CABIN PX. (8578833)
